# SDR UPS00434459

- Difficulty date: October 9, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 65B0799260
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON DOUBLER AT LT BS 1241 CANTED DECK BULKHEAD.  REPAIR CARRIED OUT IAW Q/NOTE 60/00.  NEW DOUBLER FABRICATED AND FITTED.  MODIFICATION ACCOMPLISHED PER SB 53-2329 R2.
